Energy gap for Yang-Mills connections, I: Four-dimensional closed Riemannian manifolds

Paul M.N. Feehan

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We extend an L2 energy gap result due to Min-Oo [28, Theorem 2] and Parker [30, Proposition 2.2] for Yang-Mills connections on principal G-bundles, P, over closed, connected, four-dimensional, oriented, smooth manifolds, X, from the case of positive Riemannian metrics to the more general case of good Riemannian metrics, including metrics that are generic and where the topologies of P and X obey certain mild conditions and the compact Lie group, G, is SU(2) or SO(3).

Original languageEnglish (US)
Pages (from-to)55-84
Number of pages30
JournalAdvances in Mathematics
Volume296
DOIs
StatePublished - Jun 25 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Anti-self-dual and self-dual connections
  • Morse theory on Banach manifolds
  • Smooth four-dimensional manifolds
  • Yang-Mills gauge theory

Fingerprint Dive into the research topics of 'Energy gap for Yang-Mills connections, I: Four-dimensional closed Riemannian manifolds'. Together they form a unique fingerprint.

  • Cite this